# SDR QXEA9900145

- Difficulty date: January 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N499US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11182
- System (JASC): 2760 · Drag Control System
- Part: Bearing
- Condition: Worn
- Location: Lt Speed Brake
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - LEFT-HAND SPEED BRAKE CROSSHEAD TO SUPPORT LINK PUSH ROD AFT BEARING HAS APPROXIMATELY .030 RADIAL PLAY.  REPAIRED IAW HORIZON AIR EA 4-53-651 AND EA 4-55-108.
